# SDR USAA2012080900011

- Difficulty date: July 31, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 30,302 hours, 20,879 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725130000200
- Condition: Elongated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - ELONGATED HOLE ON RIGHT WING FUEL ACCESS PANEL DOOR 640JB AT WS 8268 BETWEEN RIB 14 TO RIB 15.  REPLACED RIGHT WING FUEL ACCESS PANEL DOOR 640JB IAW A319 SRM 57-27-11.
